# SDR MASA2011011801689

- Difficulty date: January 14, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,484 hours, 37,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1155591
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON MX FOUND LT FORWARD FA BULKHEAD EMERGENCY LIGHT ASSY BROKEN.  MX R2 EMERGENCY LIGHT HOUSING ASSY.
